# SDR YENA201709220785

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 61,251 hours, 21,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT NOT ILLUMINTATED AND L1 DOOR SILL LIGHT ILLUMINTAED AT ALL TIMES.  R2 DOOR EMERGENCY SIGN LIGHT NOT ILLUMINTAED AND R2 DOOR SILL LIGHT ILLUMINATED AT ALL TIMES.   FOUND WIRING FOR L1 DOOR MISWIRED. CORRECTED EMERGENCY LIGHT AND EMERGENCY SIGN PER ASM 33-51-00 LIGHTING OPS CK GOOD. FOUND WIRING FOR R2 DOOR MISWIRED. CORRETED EMERGENCY LIGHTS AND EMERGENCY SIGN PER ASM 33-51-00 LIGHTING OPS CK GOOD.
